Authors

Julien Lequeurre, Marius Tucsnak

Abstract

The aim of this paper is to write two simple fluid-structure interaction coupled systems as wellposed port-Hamiltonian systems. Moreover, we investigate the stabilization of the system Burgers/piston thanks to a very simple feedback law.

Keywords

Distributed parameters systems; port-Hamiltonian systems

Citation

  • Journal: IFAC-PapersOnLine
  • Year: 2015
  • Volume: 48
  • Issue: 13
  • Pages: 212–216
  • Publisher: Elsevier BV
  • DOI: 10.1016/j.ifacol.2015.10.241
  • Note: 5th IFAC Workshop on Lagrangian and Hamiltonian Methods for Nonlinear Control LHMNC 2015- Lyon, France, 4–7 July 2015

BibTeX

@article{Lequeurre_2015,
  title={{The piston problem in a port-Hamiltonian formalism}},
  volume={48},
  ISSN={2405-8963},
  DOI={10.1016/j.ifacol.2015.10.241},
  number={13},
  journal={IFAC-PapersOnLine},
  publisher={Elsevier BV},
  author={Lequeurre, Julien and Tucsnak, Marius},
  year={2015},
  pages={212--216}
}

Download the bib file

References